# SDR P5CA9600979

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Rod
- Part number: 65B073296
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR WOULD NOT CLOSE NORMALLY AFTER CARGO LOADING.  FOUND FORWARD PULL IN HOOK CONTROL ROD BROKEN.  REPLACED ROD PER M/M 52-32-00.
